# SDR DALA2024041904586

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 39,023 hours, 4,909 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3322 AFTER LANDING OXYGEN MASK FELL IN FWD LAV. CORRECTIVE ACTION: RESTOWED O2 MASKS. OK FOR SERVICE. REF A330 AMM 35-21. (5842584)
